Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online
Ask a Urologist   »  

Treated for prostate cancer, had radiation and hormone treatment. Now ejaculation is plenty and like urine

Jul 2016
User rating for this question
Answered by

Practicing since : 1971
Answered : 8366 Questions
I have been treated for prostate cancer for prostate cancer for about 4 years. I had radiation seed implats followed by radiation and hormone shots (finished about one & a half years ago. I have relations with someone now very patient. I have orgasms now that is concerning to me. I have ejaculated mostly by touch and the feelings are real. But to me, although the secretions are plenty in a session and extremely gratifying, the secretions apear to be like urine to me. Are you familiar with this and is it dangerous?
Posted Thu, 4 Jul 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 4 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have undergone radiation and hormonal treatment for cancer of the prostate and have noticed that your ejaculation is watery and have a doubt to be it being mixed with urine.

This needs to be confirmed by doing microscopic examination of your semen.

During normal ejaculation bladder neck(Internal Sphincter) is closed and external sphincter(Sphincter of Urethra) opens to facilitate passage of semen forward in to urethra and to prevent it from entering into bladder and at the same time urine is being prevented from entering into urethra.

However during treatment of cancer of prostate either by radiation or surgery there is damage to the bladder neck which becomes incompetent and remains open resulting in some amount of urine entering in to the prostatic part of urethra and getting mixed with semen.

Please ensure to empty your bladder before going to have sexual intercourse with your partner.

Please practice Kegel exercise twice daily for 15 minutes to strengthen the muscles of pelvis floor and to increase the tone of urethral sphincter.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor